# SDR C2XA11CL115

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 30,447 hours, 22,569 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 01054377
- Condition: Faulty
- Location: Nr 2
- Part time: 15,958 hours, 19,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2476 THE CREW REPORTED A DAU 2 FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU.  OPERATIONAL CHECKS WERE GOOD.
